# SDR AALA202011289008

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 23,688 hours, 9,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT AT ROW 16ABC INOPERATIVE.  FOUND HARNESS CUT UNDER SEAT.  REMOVED AND REPLACED ROW 16ABC EMERGENCY LIGHT HARNESS.
